# SDR GTIA2017031401816

- Difficulty date: March 14, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 19,351 hours, 8,949 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED THE AN ODOR OF SMOKE IN AFT GALLEY WHILE PASSING 11,000 FT.   DURING LANDING, OPERATED NR 1 & 2 PACKS TO HOT.  REMOVED AFT COFFEE MAKER.  NO ODOR OF SMOKE OR FOUL ODOR DETECTED.  REINSTALLED COFFEE MAKER  IAW MM 21-51-00PB501.  NOTED STRONG ODOR EMITTING FROM AFT COFFEE MAKER.
